Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 180, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 28, 2016, 7:21 PM EDT for Auglaize County, Hardin County, Logan County, Ohio. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2016, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 28, 2016, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Auglaize County, OH, Hardin County, OH, Logan County, OH
The radar
The Cincinnati radar (KILN), 126 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 7:21 PM EDT | HAIL 1 | Uniopolis, OH | TIME ESTIMATED FROM RADAR. |
| Aug 28, 7:26 PM EDT | TSTM WND DMG | 4 Wsw Waynesfield, OH | ONE TREE DOWNED ON POWER LINES ON BOUNDRY ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341
WUUS51 KILN 282321
SVRILN
OHC011-065-091-282345-
/O.NEW.KILN.SV.W.0180.160828T2321Z-160828T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 745 PM EDT.
* AT 721 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WAYNESFIELD... MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLS POINT...LAKEVIEW...WAYNESFIELD...BELLE CENTER...
CHIPPEWA PARK...ROUNDHEAD...HUNTSVILLE...UNIOPOLIS...
NEW HAMPSHIRE...ST. JOHNS AND LEWISTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4055 8370 4040 8382 4055 8416 4064 8411
4064 8401
TIME...MOT...LOC 2321Z 304DEG 25KT 4059 8405
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:51 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Aug 28, 3:51 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
351 PM EDT SUN AUG 28 2016
.SYNOPSIS...
A very warm and humid airmass will remain in place today and
Monday. This heat and humidity will keep a chance of thunderstorms
in the forecast. Slightly drier conditions can be expected
Tuesday, under the influence of weak surface high pressure. The
next chance for thunderstorms will occur Wednesday with the
approach of a cold front.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Atmosphere continues to be very warm, moist and unstable across
the Ohio Valley. Thunderstorms have already begun to develop
across southern Ohio/portions of northern Kentucky early this
afternoon. Somewhat more organized convection has also developed
across northwest Ohio/northern Indiana closer to a weakening cold
front and mid level shortwave.
Given the environment, more pop up showers and thunderstorms are
expected through the afternoon. Based on radar trends, will focus
highest pops across the far southern portion of the CWA initially
then later this afternoon/early evening additional convective activity
may develop and affect more of the CWA. This solution is more in
line with recent runs of the HRRR.
High preciptable waters will support heavy rainfall in the strongest
storms. Some of the storms especially over southern Ohio/northern
Kentucky will also exhibit slow movement. Therefore there is the
potential for heavy rainfall to result in minor flooding issues.
In addition, while shear is forecast to be weak there will likely
be sufficient instability (CAPE aoa 2500 J/kg) for the strongest
storms to produce gusty or even locally damaging wind gusts.
After sunset, much of the activity is expected to dissipate given
the large influence daytime heating will have on thunderstorm
development/maintenance.
Expect another muggy night with dewpoints remaining in the upper
60s to lower 70s. There may be a fair amount of lingering mid
clouds overnight which would inhibit fog formation, but can't
rule out patchy fog forming in fog-prone areas late.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Initial frontal boundary to the north looks to wash out Monday,
but models suggest that weak high pressure and lower precipitable
water values will try to move down at least in central/west-
central Ohio later in the day. This may keep that area dry on
Monday, however sufficient moisture along with afternoon
instability will likely support convective development Monday
afternoon further south into Ohio/northern Kentucky. Locally heavy
rainfall could once again be a risk with the strongest storms.
Lower precipitable waters and a bubble of high pressure press
further south Monday night into Tuesday. Therefore, have
continued with a dry forecast during this time. A cold front will
approach late Tuesday night.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Cold front will push into the region at the beginning of the period.
Forcing appears weak and moisture limited...but still included a
chance of storms across northern counties.
High pressure will build southeast across the Great Lakes and
continue off the New England coast by the end of the week. The high
will continue extend into the forecast area through the weekend.
This will provide dry conditions. Temperatures will drop closer to
normal Thursday and Friday and then start to warm over the
weekend.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR conditions expected through the period with the exception of
mvfr br at kluk in the 10-12z timeframe. The sites least likely to
see thunderstorm activity this afternoon are KILN/KDAY...with
scattered thunderstorms expected across the KCMH/KLCK and then
across the KCVG/KLUK locations from especially 20-00z. Winds very
light through the period generally from the NE...with otherwise no
flight impacts outside of thunderstorms and short lived BR.
OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 9 PM EDT this evening for OHZ073-077>082-
088.
KY...Heat Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 9 PM EDT this evening for INZ073>075-080.
&&
SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...
AVIATION...JDRHazardous weather outlook, Aug 28, 7:20 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 720 PM EDT SUN AUG 28 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 074-291100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING- 720 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ073-077>082-088-291100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 720 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED AGAIN MONDAY AFTERNOON. IN ADDITION...SCATTERED AFTERNOON THUNDERSTORMS MAY DEVELOP...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO PRODUCE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 28, 6:33 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WINCHESTER 38.94N 83.65W
08/28/2016 ADAMS OH LAW ENFORCEMENT
SEVERAL TREES DOWN. TIME ESTIMATED FROM RADAR.
&&Special weather statement, Aug 28, 6:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 644 PM EDT SUN AUG 28 2016 KYZ092-093-OHZ077-282315- CAMPBELL KY-KENTON KY-HAMILTON OH- 644 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH CENTRAL KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 715 PM EDT... AT 643 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER CINCINNATI...MOVING SOUTHWEST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT... BELLEVUE...DAYTON...LUDLOW...PARK HILLS...UNIVERSITY OF CINCINNATI... ST. BERNARD...ELMWOOD PLACE AND WOODLAWN. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 6. I-75 IN KENTUCKY BETWEEN MILE MARKERS 190 AND 191. I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 4...AND BETWEEN MILE MARKERS 6 AND 8. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3919 8448 3911 8442 3906 8453 3913 8457 TIME...MOT...LOC 2243Z 034DEG 9KT 3913 8450
Special weather statement, Aug 28, 6:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 653 PM EDT SUN AUG 28 2016 OHZ071-072-282330- CLINTON OH-WARREN OH- 653 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CLINTON AND NORTHEASTERN WARREN COUNTIES UNTIL 730 PM EDT... AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WAYNESVILLE...MOVING SOUTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... LEBANON...WAYNESVILLE...MORROW...HARVEYSBURG...CORWIN... STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...FORT ANCIENT...PEKIN... LYTLE...GENNTOWN AND CAESAR CREEK STATE PARK. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 44. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3951 8424 3957 8412 3947 8393 3935 8413 TIME...MOT...LOC 2253Z 323DEG 12KT 3950 8415
Special weather statement, Aug 28, 6:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 654 PM EDT SUN AUG 28 2016 OHZ042-043-051-282330- MIAMI OH-DARKE OH-SHELBY OH- 654 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI...EAST CENTRAL DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 730 PM EDT... AT 654 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER BRADFORD...MOVING SOUTHEAST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... PIQUA...VERSAILLES...COVINGTON...BRADFORD...WEBSTER...RUSSIA... GETTYSBURG...BLOOMER...HORATIO...CIRCLE HILL... UNION CORNERS AND POLO. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4013 8460 4026 8444 4015 8424 3997 8445 TIME...MOT...LOC 2254Z 314DEG 10KT 4015 8446
Special weather statement, Aug 28, 7:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT SUN AUG 28 2016
OHZ035-282330-
AUGLAIZE OH-
704 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE COUNTY
UNTIL 730 PM EDT...
AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CRIDERSVILLE...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WAPAKONETA...FORT SHAWNEE...CRIDERSVILLE...BUCKLAND...
UNIOPOLIS AND ST.
JOHNS.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 109 AND 118.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4066 8422 4066 8411 4064 8411 4064 8403
4060 8399 4050 8421 4066 8432 4069 8428
4069 8422
TIME...MOT...LOC 2303Z 319DEG 17KT 4067 8422Special weather statement, Aug 28, 7:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 717 PM EDT SUN AUG 28 2016 KYZ092-093-OHZ077-282345- CAMPBELL KY-KENTON KY-HAMILTON OH- 717 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH CENTRAL KENTON AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 745 PM EDT... AT 717 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER HIGHLAND HEIGHTS. THIS STORM WAS NEARLY STATIONARY. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT... HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON... SOUTHGATE...WILDER...SILVER GROVE...SALEM HEIGHTS... RIVERBEND AND CONEY ISLAND...COLD SPRING...NEWTOWN...SHERWOOD... CRESTVIEW AND WOODLAWN. THIS INCLUDES I-71 IN OHIO NEAR MILE MARKER 6. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3904 8453 3915 8446 3911 8434 3899 8441 TIME...MOT...LOC 2317Z 219DEG 0KT 3904 8445
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:34 AM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 16 hr |
| Aug 28, 5:28 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Aug 28, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 29 min |
| Aug 28, 5:37 PM EDT | Areal Flood Advisory | ILN | Adams | 2 hr |
| Aug 28, 6:08 PM EDT | Flash Flood Warning | ILN | Adams | 3 hr |
| Aug 28, 6:08 PM EDT | Special Weather Statement | ILN | Shelby | 37 min |
| Aug 28, 6:11 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 28, 6:14 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Aug 28, 6:19 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Aug 28, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Ross | 37 min |
| Aug 28, 6:26 PM EDT | Areal Flood Advisory | ILN | Highland, Pike, Ross | 3 hr |
| Aug 28, 6:27 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Aug 28, 6:37 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont | 2 hr |
| Aug 28, 6:44 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Aug 28, 6:53 PM EDT | Special Weather Statement | ILN | Warren | 37 min |
| Aug 28, 6:54 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 28, 6:59 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Aug 28, 7:03 PM EDT | Flash Flood Warning | ILN | Fairfield, Franklin | 2 hr |
| Aug 28, 7:04 PM EDT | Special Weather Statement | ILN | Auglaize | 26 min |
| Aug 28, 7:08 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Aug 28, 7:27 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Aug 28, 7:46 PM EDT | Special Weather Statement | ILN | Warren | 29 min |
| Aug 28, 7:48 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 2 hr |
| Aug 28, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Aug 28, 7:52 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Aug 28, 7:58 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.